# SDR AALA202410042195

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,175 hours, 14,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR 66 AT LEVEL OF STR 23R IN AFT GALLEY AREA. REPLACED CORNER FITTING PER SRM 51-42-11-801.
